# SDR R61A2019100499060

- Difficulty date: September 19, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO AT FR75 SHEAR CLIP CORRODED BETWEEN STRG. 28R AND 27R. REMOVED AND REPLACED AFT CARGO AT FR75 SHEAR CLIP BETWEEN STRG 28R AND 27R PER REF
SRM 51-40-08, 51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK.
